MathSciNet Relay Station
MathSciNet bibliographic data
MR1481836 93E11
Keller, J. Y.; Darouach, M. Optimal two-stage Kalman filter in the presence of random bias. Automatica J. IFAC 33 (1997), no. 9, 1745–1748.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement